# SDR CALA2022100602700

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fr66 To Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOC BTW FR66 TO FR70 AT AFT GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-359946. REPLACED FLOOR BEAM STRUCTURE Y+765 LOCATED FR66 TO FR70 IAW NTM 51-90-00. PERFORMED SCEPTRE AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND ENTRY ON LOGPAGE NUMBER IS:9185695. MEASURES OF CORROSION DRAWING #D53472040 PERFORMED VISUAL INSPECTION AREA: L=1.507IN;W=1.405IN;D=0.010IN. TOOL USED ON AREA AND NOT FOUND ADDITIONAL DAMAGE CALIPER:PN:500-197-30, SN:A18135095, DUE DATE:FEB-12-2023
